| Model Number |
364508 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/26/2020
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was selected to treat a lesion (100 percent stenosis degree) in the lad.After implanting the first orsiro the complaint orsiro 3.0/26 was introduced through a guideplus ii st but could not cross the lesion.Additional pre-dilatation was done.After three further attempt with the same device the stent dislodged and remained in the femoral artery.The patient was discharged home.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.The inner diameter of the extension catheter used in the intervention is not in accordance with the specifications in the (b)(4) ifu which indicates a size incompatibility.The root cause for the reported complaint event is therefore most likely related to the handling during the procedure.It should be noted that the ifu further the user warns against re-insertion if the stent system was removed prior to expansion.